# SDR P5CA2017010500003

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,939 hours, 19,899 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF, ADVISORY MESSAGE DISPLAYED DURING DESCENT ON SEVERAL OCCASIONS.  PERFORMED FIM 36-10 FAULT TREE 838.  HPSOV AND PRV PFM THUMB TEST. TESTED OK. CHECKED LINE AND FITTINGS,  NONE LOOSE OR DAMAGED. PFM ENGINE RUN CHECKED. NO FAULTS FOUND.
